# SDR CA060302001

- Difficulty date: February 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Ge CF680C2B7
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Damaged
- Location: Cooling Fan
- Component: Cooling Fan, Sundstrandai
- Component part number: 732591E
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD EQUIPMENT COOLING FAN BEARINGS APPEARED TO BE DAMAGED AND THE FAN SHOWS SIGNS OF RUBBING ON THE CASE.
